Semi-Ideals in Posets.
Mathematische Annalen, Tome 185 (1970), pp. 338-348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__185_161965,
author = {P.V. VENKATANARASIMHAN},
title = {Semi-Ideals in {Posets.}},
journal = {Mathematische Annalen},
pages = {338--348},
year = {1970},
volume = {185},
zbl = {0182.33902},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__185_161965/}
}
P.V. VENKATANARASIMHAN. Semi-Ideals in Posets.. Mathematische Annalen, Tome 185 (1970), pp. 338-348. http://geodesic.mathdoc.fr/item/MAN_1970__185_161965/